Functional Analysis and Its Applications

, Volume 12, Issue 1, pp 1–12 | Cite as

Index of a singular point of a vector field, the Petrovskii — Oleinik inequality, and mixed hodge structures

  • V. I. Arnol'd


Functional Analysis Vector Field Singular Point Hodge Structure Mixed Hodge Structure 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    V. I. Arnol'd, "Normal forms of functions in the neighborhood of degenerate critical points," Usp. Mat. Nauk,29, No. 2, 11–49 (1974).Google Scholar
  2. 2.
    V. I. Arnol'd, "Some unsolved problems of the theory of singularities. The theory of cubic formulas and the application of functional analysis to problems of mathematical physics," Tr. Sem. S. L. Soboleva, No. 1, Novosibirsk (1976).Google Scholar
  3. 3.
    V. I. Arnol'd, "Modern development of the work of I. G. Petrovskii in the topology of real algebraic manifolds," Usp. Mat. Nauk,32, No. 3, 215–216 (1977).Google Scholar
  4. 4.
    M. F. Atiyah and I. M. Singer, "The index of elliptic operators. III," Usp. Mat. Nauk,26, No. 1, 127–182 (1969).Google Scholar
  5. 5.
    A. N. Varchenko, "The characteristic polynomial of the monodromy and the Newton diagram," Invent. Math.,37, 253–262 (1976).Google Scholar
  6. 6.
    A. Hurwitz, "Über Riemannsche Flächen mit gegebenen Verzweigungspunkten," Math. Ann.,39, 1–61 (1891).Google Scholar
  7. 7.
    S. M. Gusein-Zade, "Monodromy groups of isolated singularities of hypersurfaces," Usp. Mat. Nauk,32, No. 2, 23–65 (1977).Google Scholar
  8. 8.
    P. Deligne, "Poids dans la cohomologie des variétés algébriques," in: Proceedings of the International Congress of Math., Vol. I, Vancouver (1974), pp. 79–85.Google Scholar
  9. 9.
    D. Eisenbud and H. Levine, "The topological degree of a finite C-map germ," Ann. Math.,106, No. 1, 19–38 (1977).Google Scholar
  10. 10.
    F. Klein, Riemannsche Flächen (lit.) Vorlesungen, Vols. I, II, Göttingen (1892, new printing 1906).Google Scholar
  11. 11.
    A. G. Kuchnirenko, "Polyhedres de Newton et nombres de Milnor," Invent. Math.,32, No. 1, 1–32 (1976).Google Scholar
  12. 12.
    I. G. Petrovskii, "On the topology of real plane algebraic curves," Ann. Math.,39, 187–209 (1938).Google Scholar
  13. 13.
    I. G. Petrovskii and O. A. Oleinik, "On the topology of real algebraic surfaces," Izv. Akad. Nauk SSSR, Ser. Mat.,13, 389–402 (1949).Google Scholar
  14. 14.
    J. H. M. Steenbrink, "Intersection form for quasihomogeneous singularities," Report 75-09, Amsterdam Univ. (1975).Google Scholar
  15. 15.
    J. H. M. Steenbrink, "Mixed Hodge structure on the vanishing cohomology," Report 76-06, Amsterdam Univ. (1976).Google Scholar
  16. 16.
    J. H. M. Steenbrink, "Appendix to [15]," Amsterdam Univ. (1977).Google Scholar
  17. 17.
    V. M. Kharlamov, "A generalization of Petrovskii's inequality," Funkts. Anal. Prilozhen.,8, No. 2, 50–56 (1974).Google Scholar
  18. 18.
    V. M. Kharlamov, "A generalization of Petrovskii's inequality. II," Funkts. Anal. Prilozhen.,9, No. 3, 93–94 (1975).Google Scholar
  19. 19.
    G. N. Khimshiashvili, "On the local degree of a smooth map," Soobshch. Akad. Nauk GruzSSR,85, No. 2, 309–311 (1977).Google Scholar
  20. 20.
    V. Klee, "A combinatorial analog of Poincaré duality theorem," Can. J. Math.,16, 517–531 (1964).Google Scholar
  21. 21.
    F. Ehlers, "Eine Klasse Komplexer Mannigfaltigheiten und die Auflösung einiger isolierten Singularitäten," Math. Ann.,218, 127–156 (1975).Google Scholar
  22. 22.
    R. P. Stanley, "The upper bound conjecture and Cohen—Macaulay rings," Stud. Appl. Math.,54, No. 2, 135–142 (1975).Google Scholar
  23. 23.
    G. A. Reisner, "Cohen—Macaulay quotients of polynomial rings," Ph. D. Thesis, Minn. Univ. (1974).Google Scholar

Copyright information

© Plenum Publishing Corporation 1978

Authors and Affiliations

  • V. I. Arnol'd

There are no affiliations available

Personalised recommendations